# SDR SWAA2022030749405

- Difficulty date: April 21, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N8634A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42522
- Aircraft time: 17,526 hours, 7,647 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stiffener
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLOOR SUPPORT STIFFNER AT APPROXIMATELY F.S.540 (CENTER AISLE) CRACKED / REMOVED AND REPALCED LT FLOOR SUPPORT STIFFNER AT APPROXIMATELY FS 540 CENTER AISLE PER SRM 51-40-02
